# SDR ASAA2023022842119

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,357 hours, 15,262 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010640
- Condition: Failed
- Location: #2 Engine
- Part time: 28,516 hours, 9,139 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START GEN 2 WOULD NOT CONNECT TO TRANSFER BUS. GROUNDED - YES. REMOVED AND REPLACED #2 ENG IDG REF B737-800 AMM 24-11-11.
